# SDR AALA202109025778

- Difficulty date: August 21, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,381 hours, 32,876 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720200
- Condition: Corroded
- Location: Lt Wing Slat Trk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #2 UPPER FORWARD ATTACH BOLT BETWEEN WS 700 AND WS 1406, BETWEEN RIB 2-3. REPLACED BOLT PER AMM 27-84-63-400-002.
